MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING
Model Number BC191-05
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Section g4: no 510(k) number was included due to the subject device being exempt from pma pathway to regulatory approval.Method: the subject device bc191-05 flexitrunk infant nasal tubing was not returned to fisher & paykel healthcare (f&p).Our investigation is thus based on the photography and information provided by the healthcare facility and our knowledge of the product.Results: evaluation of the provided photos confirmed that the subject device was leaking between the tubing and the connector.No damage to the tubing or the connector was observed.Conclusion: without the return of the subject device for evaluation, we are unable to determine the cause of the reported event.As part of the manufacturing process, each flexitrunk infant nasal tubing device undergoes visual inspection and leak testing.Devices that do not meet the specifications are rejected and not released for distribution.The user instructions which accompany the bc192-05 flexitrunk nasal tubing include the following: "handle with care.Use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." "disconnect the flexitrunk interface gently by twisting the connectors.Do not pull forcefully, as this may damage the tubing.Handle with care" "use patient oxygen monitoring." additionally, a caution insert is included in the packaging to remind the user to take extra care when handling the bc191-05 flexitrunk nasal tubing.
 
Event or Problem Description
A healthcare facility in west virginia has reported via a fisher & paykel healthcare (f&p) field representative that the a bc191-05 flexitrunk nasal tubing was found leaking at the connector.There were no reported patient consequences.

Brand Name
F&P FLEXITRUNK
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24750338
Report Number9611451-2026-01068
Device Sequence Number10071410
Product Code BZO
UDI-Device Identifier09420012413635
UDI-Public(01)09420012413635(10)2103785210(11)250523(17)280523
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC191-05
Device Catalogue NumberBC191-05
Device Lot Number2103785210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown